MAUDE Adverse Event Report: FUJIFILM CORPORATION EB-580T BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)

FUJIFILM CORPORATION EB-580T BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number EB-580T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 02/24/2026, fujifilm healthcare americas corporation became aware of an event involving eb-580t.It was reported that the tip of the bronchoscope came off and fell into the patient's airway.Customer was unable to use the scope.Customer had to retrieve the distal tip out of the airway of the patient then switch scopes.The patient has recovered and was discharged home.No additional treatment or monitoring was required.The patient did not experience any harm, injury, or complications after the procedure.The procedure was completed after switching the scope.There was a 10-minute delay to remove the piece of the scope that fell off and switch the scopes.The patient remained under anesthesia during the delay.The delay did not impact the patient or procedure.Due to a piece of the device falling into the patient's cavity, fujifilm healthcare americas corporation is reporting this event in an abdunance of caution.Ref: fujifilm healthcare americas corporation complaint #(b)(4).

Brand Name
EB-580T BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyandai kaisei-machi
ashigarakami- gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key24651042
Report Number1000513161-2026-00003
Device Sequence Number10208083
Product Code EOQ
UDI-Device Identifier14547410400394
UDI-Public(01)14547410400394
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/20/2026
Report Date (Section F) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEB-580T
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/24/2026
Event Location Hospital
Date Report to Manufacturer03/06/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA03/20/2026